# SDR CALA2025031802909

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 92,238 hours, 21,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100723K
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR GASH ABOVE SLIDE COVER FOUND DAMAGE TO DOOR 1L SLIDE COVER IN UPPER LEFT CORNER GOING THROUGH THE INNER LAYER. REMOVED AND REPLACED L1 DOOR SLIDE COVER ASSY P/N 416N2100-723SP. REF IPC 25-66-01-01D. OK TO CONTINUE.
